# SDR AALA20160811003

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 47,018 hours, 22,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 16217
- Condition: No Test
- Location: Emergency Lights
- Part time: 30,741 hours, 14,970 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY LIGHTS FAILED TO TEST. REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW AMM 33-53-00. OPS CHECKED NORMAL.
